# SDR UALA2013012300405

- Difficulty date: January 22, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 1680, LBL 12 HAS CORROSION.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER ECRA 5330-04259.
